# SDR DALA2020012210502

- Difficulty date: January 5, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 0903
- Aircraft time: 64,689 hours, 29,702 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Incorrect
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1RT DOOR SLIDE PARACHUTE PIN IS IMPROPERLY TIED, SEE NR FOR ADDITIONAL INFORMATION 070-0002:2561-4002-RF/ 001 00515 RETIE PIN, REF AMDS CARD 2561-4002RF; SAFETYNET NOTIFICATION: ISSUE# TOP/151-20 CASS (POTENTIAL NON-COMPLIANCE) ISSUE CREATED
